Alert archive / Nebraska / High Wind Watches in 2017
High Wind Watch 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Mar 4, 2017, 2:44 PM MST for 7 counties in Wyoming; 8 counties in Nebraska. It took effect at Mar 5, 2017, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 4, 2017, 2:44 PM MST (21:44 UTC)
- In effect from
- Mar 5, 2017, 11:00 PM MST
- Expired
- Mar 5, 2017, 1:43 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 104 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3732 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
654 WWUS75 KCYS 042144 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 244 PM MST Sat Mar 4 2017 ...STRONG WINDS DEVELOPING IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING LATE SUNDAY NIGHT... ...BLOWING SNOW POSSIBLE IN THE ARLINGTON AREA ALONG INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS... WYZ110-051200- /O.NEW.KCYS.HW.A.0011.170306T0600Z-170307T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 244 PM MST Sat Mar 4 2017 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... The National Weather Service in Cheyenne has issued a High Wind Watch, which is in effect from Sunday evening through Monday afternoon. * TIMING...Winds are expected to increase after 8 PM Sunday and become strong overnight. High winds will continue through the day on Monday. Periods of snow are possible near Arlington from late Sunday night through early Monday. * WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially in the Arlington area along Interstate 80 between Laramie and Rawlins. In addition, periods of snow may create extremely low visibilities in snow and blowing snow, as well as icy road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ106-116-117-051200- /O.NEW.KCYS.HW.A.0011.170306T0600Z-170307T0000Z/ Central Laramie Range and Southwest Platte County- South Laramie Range-South Laramie Range Foothills- Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 244 PM MST Sat Mar 4 2017 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... The National Weather Service in Cheyenne has issued a High Wind Watch, which is in effect from Sunday evening through Monday afternoon. * TIMING...Winds are expected to increase after 8 PM Sunday and become strong overnight. High winds will continue through the day on Monday. * WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially in the Bordeaux area along Interstate 25 between Chugwater and Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ HAMMER
2 follow-up statements
405 WWUS75 KCYS 050954 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 254 AM MST Sun Mar 5 2017 ...HIGH WIND WATCH OVER MUCH OF THE REGION FROM LATE TONIGHT THROUGH MONDAY... ...BLOWING SNOW POSSIBLE IN THE ARLINGTON AREA ALONG INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS LATE TONIGHT INTO MONDAY MORNING... WYZ104-052300- /O.NEW.KCYS.HW.W.0015.170305T1500Z-170306T0600Z/ Ferris/Seminoe/Shirley Mountains- Including the city of Seminoe Dam 254 AM MST Sun Mar 5 2017 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 8 AM this morning to 11 PM MST this evening. * TIMING...Late this morning through this evening. * WINDS...South to southwest sustained at 30 to 40 mph with gusts to 60 mph. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ115-052300- /O.EXB.KCYS.HW.A.0011.170306T0600Z-170307T0300Z/ Laramie Valley- Including the cities of Bosler and Laramie 254 AM MST Sun Mar 5 2017 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... The National Weather Service in Cheyenne has issued a High Wind Watch, which is in effect from this evening through Monday evening. * TIMING...Winds are expected to increase after 11 PM tonight and remain strong through the day on Monday. * WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles that are traveling along Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 052300- /O.EXB.KCYS.HW.A.0011.170306T1200Z-170307T0300Z/ Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-East Platte County-Goshen County- Central Laramie County-East Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Harrison, Agate, Bill, Douglas, Deer Creek, Glenrock, Lusk, Redbird, Wheatland, Guernsey, Torrington, Cheyenne, and Pine Bluffs 254 AM MST Sun Mar 5 2017 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... The National Weather Service in Cheyenne has issued a High Wind Watch, which is in effect from late tonight through Monday evening. * TIMING...Winds will increase late tonight behind a strong cold front and will remain strong through Monday afternoon. * WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ110-052300- /O.EXT.KCYS.HW.A.0011.170306T0600Z-170307T0300Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 254 AM MST Sun Mar 5 2017 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... * TIMING...Winds are expected to increase after 8 PM this evening and remain strong through Monday. Periods of snow are possible near Arlington from late tonight through early Monday. * WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially in the Arlington area along Interstate 80 between Laramie and Rawlins. In addition, periods of snow may create extremely low visibilities in snow and blowing snow, as well as icy road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ106-116-117-052300- /O.EXT.KCYS.HW.A.0011.170306T0600Z-170307T0300Z/ Central Laramie Range and Southwest Platte County- South Laramie Range-South Laramie Range Foothills- Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 254 AM MST Sun Mar 5 2017 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... * TIMING...Winds are expected to increase after 11 PM tonight and remain strong through Monday. * WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially in the Bordeaux area along Interstate 25 between Chugwater and Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
985 WWUS75 KCYS 052043 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 143 PM MST Sun Mar 5 2017 ...WIDESPREAD STRONG WINDS LIKELY ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE FROM LATE TONIGHT THROUGH LATE TUESDAY AFTERNOON... WYZ101-102-107-108-118-119-061200- /O.UPG.KCYS.HW.A.0011.170306T1200Z-170307T0300Z/ /O.NEW.KCYS.HW.W.0016.170306T0900Z-170308T0000Z/ Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County-Central Laramie County- East Laramie County- Including the cities of Bill, Douglas, Deer Creek, Glenrock, Lusk, Redbird, Wheatland, Guernsey, Torrington, Cheyenne, and Pine Bluffs 143 PM MST Sun Mar 5 2017 ...HIGH WIND WARNING IN EFFECT FROM 2 AM MONDAY TO 5 PM MST TUESDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 2 AM Monday to 5 PM MST Tuesday. The High Wind Watch is no longer in effect. * TIMING...Strong winds will develop along the Interstate 25 corridor by early Monday morning and continue through Monday afternoon. A lull in strong winds is expected during the evening and overnight, before increasing again on Tuesday. * WINDS...West to southwest 35 to 50 MPH with gusts up to 70 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially on north to south oriented roads. In addition, periods of snow and blowing snow can be expected over portions of Converse and Niobrara counties on Monday morning and afternoon. Expect areas of very low visibility and icy road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NEZ002-003-019>021-054-055-095-096-061200- /O.UPG.KCYS.HW.A.0011.170306T1200Z-170307T0300Z/ /O.NEW.KCYS.HW.W.0016.170306T1500Z-170308T0000Z/ Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Harrison, and Agate 143 PM MST Sun Mar 5 2017 ...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 5 PM MST TUESDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 8 AM Monday to 5 PM MST Tuesday. The High Wind Watch is no longer in effect. * TIMING...Strong winds will develop over the western Nebraska Panhandle by mid morning on Monday and continue through the afternoon. A lull in strong winds is expected during the evening and overnight, before increasing again on Tuesday. * WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially on north to south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ106-110-115>117-061200- /O.UPG.KCYS.HW.A.0011.170306T0600Z-170307T0300Z/ /O.EXB.KCYS.HW.W.0015.170306T0600Z-170308T0000Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-Laramie Valley-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 143 PM MST Sun Mar 5 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 11 PM this evening to 5 PM MST Tuesday. The High Wind Watch is no longer in effect. * TIMING...Strong winds will develop by 11 PM tonight and continue through Monday afternoon. A lull in the strongest winds is possible during the evening and overnight, before increasing again on Tuesday. * WINDS...West to southwest 35 to 50 MPH with gusts up to 75 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially on north to south oriented sections of roadways. A significant risk of vehicle blowovers will exist near Arlington and Vedauwoo along Interstate 80, and near Bordeaux along Interstate 25 between Chugwater and Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ105-109-111-113-061200- /O.EXB.KCYS.HW.W.0015.170306T0600Z-170308T0000Z/ Shirley Basin-Central Carbon County-Southwest Carbon County- Upper North Platte River Basin- Including the cities of Medicine Bow, Shirley Basin, Rawlins, Baggs, Saratoga, and Encampment 143 PM MST Sun Mar 5 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 11 PM this evening to 5 PM MST Tuesday. * TIMING...Periods of strong winds will develop by 11 PM tonight and continue through Monday afternoon. A lull in the strongest winds is possible Monday evening and overnight, before increasing again on Tuesday. * WINDS...West to southwest 35 to 45 MPH with gusts up to 60 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially on north to south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ104-061200- /O.EXT.KCYS.HW.W.0015.000000T0000Z-170308T0000Z/ Ferris/Seminoe/Shirley Mountains- Including the city of Seminoe Dam 143 PM MST Sun Mar 5 2017 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST TUESDAY... * TIMING...Periods of strong winds will continue through Monday afternoon. A lull in the strongest winds is possible Monday evening and overnight, before increasing again on Tuesday. * WINDS...West to southwest 30 to 40 mph with gusts up to 60 MPH. * IMPACTS...Mainly to transportation. Strong cross winds will be dangerous for light weight and high profile vehicles, especially on north to south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ HAMMER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Mar 4, 10:15 AM MST, 4 hours 29 minutes earlier.
Area forecast discussion, Mar 4, 10:15 AM MST, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1015 AM MST Sat Mar 4 2017 .SHORT TERM...(Today through Monday) Issued at 149 AM MST Sat Mar 4 2017 The weather will be pretty nice overall through much of the weekend with persistent southwesterly flow aloft and above normal temps. 700 mb temps will rise to around 0C this aftn and Sunday aftn with highs climbing into the upper 50s and 60s. The 850 mb CAG-CPR gradient is 40-50 meters through midday Sunday, so will likely see some gusts to 40-45 mph from time to time across the Arlington area. With the best pressure falls across north central Wyoming through Sunday aftn and a lack of pronounced sfc troughing to the east of the Laramie Range, not expecting any persistent windy conditions along the Laramie Range or the plains. The models continue to depict a large scale trough across the Great Basin on Sunday that will rapidly lift northeastward across the CWA by Monday. A strong fropa on Sunday night and Monday morning will usher in much colder and widespread windy conditions. The 850 mb CAG-CPR gradient will rise quite rapidly by late Sunday night, coming up to around 65 meters by 09-12Z Monday. Will likely see prefrontal winds really ramp up in the Arlington area between 06-12Z. Then stronger winds will become more widespread behind the frontal passage. This looks like a pretty good bora high wind event with excellent subsidence and deep layer mixing. GFS soundings from many locations show the mixed layer extending up to 600-650 mb. Increased winds during the day on Monday more in line with CONSAll, as SuperBlend appears much too low. With the mos guidance showing winds of 30-40 kts even across the western Nebraska Panhandle at 18Z Monday, issued an SPS CWA-wide for the very strong wind potential. There will be a quick shot of snow across the Sierra Madre and Snowy Ranges from late Sunday night through Monday morning. Still not expecting much snow outside of the mtns with the track of the upper trough a bit too far north. Any snow that does fall across lower elevations could produce some brief blowing snow concerns on Monday morning. .LONG TERM...(Monday Night through Friday) Issued at 149 AM MST Sat Mar 4 2017 A strong southwest to northeast oriented pressure gradient will persist Monday night through Tuesday as high pressure builds back in from the west in the wake of the departing upper low pressure system. Rising heights and WAA will occur through this time as well, with models showing an inversion developing just above mountain top level by Tuesday morning. In addition, winds in the 800-700mb level are looking to be roughly 55 to 65 kts with the upper jet overhead. The combination of these features should produce a chinook/gap wind event Monday night through much of Tuesday over much of the forecast area. The main the threat for high winds will be in the wind prone areas early Monday night through through Tuesday afternoon, but high winds are also a possibility across the WY/NE plains once mixing commences on Tuesday morning. Gusts in excess of 60 mph are possible for much of the area. The gradient will relax Tuesday night and will stay relatively low through Wednesday, although unidirectional flow through the column will keep breezy conditions in place. A broad ridge of high pressure will then move overhead Wednesday night into Thursday maintaining warm and breezy conditions across the forecast area. Dry conditions will prevail in this pattern as well. The next upper level shortwave will approach the forecast area from the west on Friday, bringing a chance for mainly mountain rain/snow showers through the day. Temperatures should be a few degrees cooler due to a Pacific front moving across the region. && .AVIATION...(For the 18Z TAFS through 18Z Sunday morning) Issued at 1015 AM MST Sat Mar 4 2017 VFR conditions will continue through the period with high cirrus gradually clearing east of the mtns. Gusty winds affecting KRWL and KLAR this afternoon with gusts 25 to 35 kts expected there. && .FIRE WEATHER... Issued at 149 AM MST Sat Mar 4 2017 Minimal fire weather concerns through early next week. Warm temperatures through Sunday will cause minimum afternoon humidity values to fall to around 20 percent at some locations to the east of the Laramie Range. However, widespread snow pack still exists and wind gusts will mostly be below 25 mph. Widespread windy conditions will occur by Monday and Tuesday along with cooler temperatures. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...ZF LONG TERM...RJM AVIATION...RE FIRE WEATHER...ZF
Hazardous weather outlook, Mar 4, 2:58 AM MST, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 258 AM MST Sat Mar 4 2017 WYZ101>119-051000- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 258 AM MST Sat Mar 4 2017 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT Occasional strong gusts 50 to 55 mph will be possible in the wind prone areas mainly this afternoon and then again later tonight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Very windy conditions will return to much of southeast Wyoming by late Sunday through Tuesday. There will be a good chance of snow across the Sierra Madre and Snowy Ranges on Sunday night through Monday. At this time, accumulations of around 6 inches look possible. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-051000- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux- 258 AM MST Sat Mar 4 2017 This hazardous weather outlook is for portions of western Nebraska. .DAY ONE...TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Very windy conditions will be possible over much of the Panhandle on Monday and Tuesday. .Spotter information statement... Spotter activation will not be needed.
Nearby
High Wind Watches in Nebraska, 2017High Wind Watches in Wyoming, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.